On the Baire class of exponents of linear systems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1381-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a12,
author = {K. E. Shiryaev},
title = {On the {Baire} class of exponents of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1381--1384},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a12/}
}
K. E. Shiryaev. On the Baire class of exponents of linear systems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1381-1384. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a12/